# SDR DXTA2023121210312

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 1,655 hours, 1,070 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OPEN AMBER CAS: AMBER CAS MESSAGE DISPLAYED WITH DOOR CLOSED AND LATCHED.  QRH PROCEDURE ACCOMPLISHED WITH NO CHANGE.  REMOVED AND REPLACED THE PROXIMITY SWITCH SC007 REF. CE-680A AMM 52-70-10. REMOVED AND REPLACED MED HARNESS ASSY IAW CE-680A AMM 52-70-00. AMBER CAS MESSAGE IS NO LONGER CHANGE. DISPLAYED WITH DOOR CLOSED AND LATCHED. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
